26 Oct 2009
There is a moderate drug interaction between Lovastatin and Macrobid.
The risk of peripheral neuropathy may be increased during concurrent use of two or more agents that are associated with this adverse effect. In some cases, the neuropathy may progress or become irreversible despite discontinuation of the medications.
Caution is advised during concomitant use of agents with neurotoxic effects. Patients should be monitored closely for symptoms of neuropathy such as burning, tingling, pain, or numbness in the hands and feet. Since the development of peripheral neuropathy may be dose-related for many drugs, the recommended dosages should generally not be exceeded. Consideration should be given to dosage reductions or immediate discontinuation of these medications in patients who develop peripheral neuropathy to limit further damage. If necessary, therapy should generally be reinstituted only after resolution of neuropathy symptoms or return of symptoms to baseline status. In some cases, reduced dosages may be required.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was prescribed Macrobid to prevent bladder infections. Just wondering for how long. Forever?
2 answers • 30 Jan 2010
I have a cronic condition and am on macrobid low dose once a day, recently my doctor put me on amantadine do both drugs work for preventing bladder ...
2 answers • 16 Aug 2011
I'm pregnant and got a bladder infection that manifested itself as a stomach bug. Was given macrobid
... in generic form accompanied by the naseau pill, zophran. Im on my second day of treatment and I have got so much gas and a crampy heavy ache in ...
1 answer • 23 Jan 2014
Is it normal to be prescribed Macrobid 100 mg, 2 x daily for 10 days and then 1 per day for 80 days?
My mother-in-law had a bladder infection for over 2 years and her doctor has been treating her with different antibotics to try and clear it up. Now ...
1 answer • 15 Jun 2014
Last July I got my first UTI ever. I was prescribed Bactrim, it felt like it cleared up for a week, then came back again. I took Macrobid and still ...
2 answers • 1 Jun 2015